Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have vaginal discharge that is creamy coloured, thick and have awful odour, sometimes bleeds also. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1533 Questions
i have an awful odor that smells strong like dead fish. i also bleed some from my vagina if i wipe too hard. have a discharge that is creamy colored and thick and sticky.
Posted Wed, 31 Jul 2013 in Women's Health
Answered by Dr. Timothy Raichle 32 minutes later
Hello, I would be happy to help you with your question.

There obviously is a vaginal infection present. The most common vaginal infection to be associated with an odor like you are describing is called BV, or bacterial vaginosis. This is most often treated with a vaginal cream called Metrogel that is only available by prescription.

My main concern, though, is the vaginal bleeding. This might indicate a bigger problem within the vagina. Sometimes women can develop pre-cancerous changes that bleed. The best thing would be to:
1. Schedule a visit with an OB/GYN as soon as possible
2. Try to write down the timeline of your symptoms (discharge, odor, bleeding)

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor